# SDR AALA201711109027

- Difficulty date: November 8, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737823
- Aircraft serial: 31069
- Aircraft time: 27,114 hours, 10,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  LENS MISSING FROM EXIT IDENTIFIER ON G4B COMP 578.  REPLACED LENS ON L1190.  EPL CHECKS GOOD PER AMM 33-51-01.
